# SDR A6WA201140018

- Difficulty date: December 3, 2010
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB IS CRACKED IN LT WHEEL WELL.  REPAIRED LT BATT RIB IAW REO 601R-57-51-046, REPAIR NR 2.
